# SDR UPS03440784

- Difficulty date: May 16, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - R2 PAX DOOR FOUND AFT FRAME LOWER CORNER CRACKED AS MARKED.  LOWER CORNER REPAIRED AS PER SRM 52-10-02 FIG 8.
